Advances in Differential Equations
Volume 12

On the solvability of some nonclassical boundary-value problem for the Laplace equation in the plane corner

Some results on controllability for linear and nonlinear heat equations in unbounded domains

  • Manuel González-Burgos and Luz de Teresa

    Volume 12, 2007, pages 1201-1240

Global well-posedness for the non-isothermal Cahn-Hilliard equation with dynamic boundary conditions

Degree theories and invariance of domain for perturbed maximal monotone operators in Banach spaces

  • Athanassios G. Kartsatos and Igor V. Skrypnik

    Volume 12, 2007, pages 1275-1320

Elliptic equations with decaying cylindrical potentials and power-type nonlinearities

  • Marino Badiale, Michela Guida, and Sergio Rolando

    Volume 12, 2007, pages 1321-1362

A unified approach for multiple constant sign and nodal solutions

  • D. Motreanu, V. V. Motreanu, and N. S. Papageorgiou

    Volume 12, 2007, pages 1363-1392

Semilinear parabolic equations in $L^1(\Omega)$

Positive solutions of semilinear elliptic eigenvalue problems with concave nonlinearities

On a result of Leizarowitz and Mizel

A coupled system of Korteweg de Vries equations as singular limit of the Kuramoto-Sivashinsky equations

  • C. P. Massarolo, G. P. Menzala, and A. F. Pazoto

    Volume 12, 2007, pages 541-572

Elliptic problems with a parameter in unbounded domains

Helicoidal trajectories of a charge in a nonconstant magnetic field

  • Paolo Caldiroli and Michela Guida

    Volume 12, 2007, pages 601-622

Existence of heteroclinic orbits for a corner layer problem in anisotropic interfaces

Sturmian nodal set analysis for higher-order parabolic equations and applications

Global solvability of the Navier-Stokes equations in spaces based on sum-closed frequency sets

  • Yoshikazu Giga, Katsuya Inui, Alex Mahalov, and Jürgen Saal

    Volume 12, 2007, pages 721-736

On the number of sign-changing solutions of a semiclassical nonlinear Schrödinger equation

  • Teresa D’Aprile and Angela Pistoia

    Volume 12, 2007, pages 737-758

On the existence and nonexistence of solutions for an elliptic system in unbounded domains

Sobolev-Morrey spaces associated with evolution equations

Asymptotic behavior of solutions to nonlocal diffusion systems driven by systems of ordinary differential equations

Asymptotic behavior of solutions for parabolic operators of Leray-Lions type and measure data

High regularity of solutions of compressible Navier-Stokes equations

On the superlinear Lazer-McKenna conjecture: the non-homogeneous case

Elliptic equations with competing rapidly varying nonlinearities and boundary blow-up

Maximal regularity for nonsmooth parabolic problems in Sobolev-Morrey spaces

Erratum to the paper: “Elliptic differential-operator problems with a spectral parameter in both the equation and boundary-operator conditions”

Limit behaviour of a class of nonlinear elliptic problems in infinite cylinders

Scattering and modified scattering for abstract wave equations with time-dependent dissipation

Movement of hot spots on the exterior domain of a ball under the Dirichlet boundary condition

Grow-up rate of solutions of a semilinear parabolic equation with a critical exponent

  • Marek Fila, John R. King, Michael Winkler, and Eiji Yanagida

    Volume 12, 2007, pages 1-26

Partially delayed stabilizing feedbacks for Maxwell’s system

  • Serge Nicaise and Cristina Pignotti

    Volume 12, 2007, pages 27-54

Critical functions and elliptic PDE on compact Riemannian manifolds

Application of the best constant of the Sobolev inequality to degenerate Keller-Segel models

A strongly coupled diffusion effect on the stationary solution set of a prey-predator model

A positive solution of a nonlinear elliptic equation in $\Bbb R^N$ with $G$-symmetry

Global existence of smooth solutions for radiative transfer equations

On the dual Petrov-Galerkin formulation of the KdV equation on a finite interval

Instability of vortex solitons for 2D focusing NLS

Singular perturbation of semi-linear reaction-convection equations in a channel and numerical applications

On systems of first order linear partial differential equations with $L^p$ coefficients

Saddle-type solutions for a class of semilinear elliptic equations

  • Francesca Alessio, Alessandro Calamai, and Piero Montecchiari

    Volume 12, 2007, pages 361-380

Critical growth biharmonic elliptic problems under Steklov-type boundary conditions

  • Elvise Berchio, Filippo Gazzola, and Tobias Weth

    Volume 12, 2007, pages 381-406

Simplicity of the principal eigenvalue for indefinite quasilinear problems

  • Bernd Kawohl, Marcello Lucia, and S. Prashanth

    Volume 12, 2007, pages 407-434

Gradient estimates for solutions of parabolic differential equations degenerating at infinity

  • Alberto Favaron and Alfredo Lorenzi

    Volume 12, 2007, pages 435-460

On the global well-posedness of the two-dimensional Boussinesq system with a zero diffusivity

Optimal rate of convergence to the motion by mean curvature with a driving force